Alert archive / Illinois / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 49, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 24, 2004, 11:34 PM CDT for Fulton County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2004, 11:34 PM CDT (04:34 UTC)
- Expired
- May 25, 2004, 12:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Fulton County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WUUS53 KILX 250434 RRA SVRILX ILC057-250515- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1134 PM CDT MON MAY 24 2004 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FULTON COUNTY IN WEST CENTRAL ILLINOIS * UNTIL 1215 AM CDT * AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER DUNFERMLINE...OR ABOUT 6 MILES SOUTH OF CANTON...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH... DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY TUNED FOR LATER STATEMENTS. LAT...LON 4040 9028 4047 8991 4061 8993 4072 9004 $$ EH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:10 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 24, 9:10 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 910 PM CDT TUE MAY 24 2004 .DISCUSSION...LATEST SURFACE ANALYSIS HAD WAVY FRONTAL BOUNDARY LYING ACROSS SOUTHERN ILLINOIS...ROUGHLY ALONG I-70. FRONT IS NOT EXPECTED TO MAKE TOO MUCH MORE PROGRESS SOUTH TONIGHT AS WEAK UPPER IMPULSES CONTINUE TO MOVE ALONG IT. LOW LEVEL AIRMASS HAS COOLED AND DRIED TO THE NORTH OF THE BOUNDARY...BUT IT IS STILL WARM AND HUMID TO THE SOUTH. BEST FORCING FOR SHOWER/STORM DEVELOPMENT OVERNIGHT HAS ENDED AND DIURNAL INSTABILITY HAS DIMINISHED...SO DO NOT EXPECT MAJOR REDEVELOPMENT OVERNIGHT. HOWEVER...UPPER IMPULSES (AND THE ASSOCIATED WEAK DPVA AND WAA/ISENTROPIC ASCENT) AND STEEP MID LEVEL LAPSE RATES (TO 7 C/KM) SUPPORT KEEPING CHANCES OF SHOWERS/STORMS IN MUCH OF FORECAST AREA OVERNIGHT...ESPECIALLY ALONG AND SOUTH OF I-70. UPDATED GRIDS/ZONES ALREADY OUT...WITH MAINLY COSMETIC CHANGES. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... CLUSTER OF STORMS OVER EAST-CENTRAL MISSOURI TRACKING EAST ALONG WARM FRONT THIS AFTERNOON HAS PROMPTED WATCH BOX BORDERING OUR COUNTIES TO THE SOUTH. JET STREAK EVIDENT IN WATER VAPOR IMAGERY INTERACTING WITH BOUNDARY TO FORCE STORMS. ETA SUGGESTS THAT MOVEMENT OF STREAK SHOULD BE GENERALLY TO THE EAST. SOUTHEAST COUNTIES HAVE HAD PARTIAL CLEARING ALLOWING LIFTED INDEX TO REACH THE -3 TO -5 RANGE FROM I-70 SOUTH. WILL KEEP LIKELY POPS GOING SOUTH OF I-70. MODELS EXPECT BOUNDARY TO BE SUPPRESSED TO NEAR OHIO RIVER WEDNESDAY BEFORE RETURNING NORTHWARD LATE WEDNESDAY NIGHT. WILL KEEP CHANCES I-72 SOUTH...BUT AGREE WITH SPC DEPICTION OF KEEPING ACTIVITY MOSTLY ACROSS SOUTHERN ZONES. 12Z GFS/ETA ALSO SUPPRESSES BEST RAIN CHANCES SOUTH OF I-70. LONG TERM...THURSDAY THROUGH TUESDAY... BOUNDARY IS PROGGED TO BEGIN TO RETURN NORTHWARD ON THURSDAY IN RESPONSE TO STRONG SHORTWAVE EJECTING OUT OF THE PLAINS. WILL INTRODUCE POPS INTO ENTIRE AREA THURSDAY AND THURSDAY NIGHT. CENTRAL ILLINOIS SHOULD BE IN THE WARM SECTOR ON FRIDAY. HOWEVER...GFS BRINGS WEAK DISTURBANCE ACROSS AREA FRIDAY NIGHT. WILL KEEP LOW CHANCE POPS GOING THEN AND INTO WEEKEND. GFS ENSEMBLE SEEMS SUBSTANTIALLY FASTER THAN OPERATIONAL GFS WITH REGARDS TO PASSAGE OF SYSTEM OVER WEEKEND. SUNDAY LOOKS LIKE BEST CHANCES AND WILL BE REFLECTED IN THE GRIDS. ENSEMBLE SUGGESTS THAT MEMORIAL DAY MAY BE DRY...BUT GIVEN UNCERTAINTY WILL KEEP GOING LOW POPS AT THIS TIME. SYSTEM SHOULD BE BY FOR TUESDAY AND WILL GO DRY THEN. WILL GENERALLY FOLLOW MAV/MEX TEMP GUIDANCE. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. && BAK/BARKER
Hazardous weather outlook, May 24, 5:30 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 530 PM CDT MON MAY 24 2004 ILZ027>031-036-037-040>042-047>051-251100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SANGAMON- SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- INCLUDING THE CITIES OF...GALESBURG...HAVANA...JACKSONVILLE... LINCOLN...PEORIA AND SPRINGFIELD 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PORTION OF CENTRAL ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A HIGH RISK OF SEVERE WEATHER TONIGHT ACROSS WESTERN PORTIONS OF CENTRAL ILLINOIS. SEVERE THUNDERSTORMS HAVE ALREADY DEVELOPED OVER PARTS OF WESTERN MISSOURI AND SOUTHERN IOWA AND WILL CONTINUE TO PUSH EAST TOWARDS ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH KNOX...FULTON... SCHUYLER...CASS...MORGAN...AND SCOTT COUNTIES BETWEEN 9 AND 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING AND OVERNIGHT. ILZ038-251100- MCLEAN- INCLUDING THE CITIES OF...BLOOMINGTON 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MCLEAN COUNTY ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS MCLEAN COUNTY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH MCLEAN COUNTY BETWEEN 10 AND 11 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY THIS EVENING AND OVERNIGHT. ILZ043-044-052>054-061-251100- CHRISTIAN-DE WITT-MACON-MOULTRIE-PIATT-SHELBY- INCLUDING THE CITIES OF...DECATUR...SHELBYVILLE AND TAYLORVILLE 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A MODERATE RISK OF SEVERE WEATHER TONIGHT ACROSS CENTRAL ILLINOIS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE WITH POTENTIAL FOR WIND SPEEDS IN EXCESS OF 75 MPH. HOWEVER...EMBEDDED SUPERCELL STORMS MAY PRODUCE LARGE HAIL AND TORNADOES ALONG WITH TORRENTIAL RAINFALL. CURRENT INDICATIONS ARE THAT THE LINE WILL REACH DECATUR...CLINTON...AND TAYLORVILLE BETWEEN 10 AND 11 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY TONIGHT. ILZ045-046-055>057-062-063-066>068-071-251100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-VERMILION- INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM... FLORA AND MATTOON 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT ACROSS EASTERN ILLINOIS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MIDDLE MISSOURI VALLEY THIS AFTERNOON AND MOVE EASTWARD INTO ILLINOIS THIS EVENING. THESE STORMS ARE EXPECTED TO FORM INTO A SQUALL LINE PRIOR TO MOVING ACROSS THE MISSISSIPPI RIVER. THE PRIMARY THREAT FROM THESE STORMS WILL BE HIGH STRAIGHT-LINE WINDS ASSOCIATED WITH THE LINE. LARGE HAIL AND BRIEF TORNADOES WILL ALSO BE POSSIBLE ALONG WITH TORRENTIAL RAINFALL. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL BE BETWEEN 11 PM AND 3 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. ILZ072-073-251100- LAWRENCE-RICHLAND- INCLUDING THE CITIES OF...LAWRENCEVILLE 530 PM CDT MON MAY 24 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAWRENCE AND RICHLAND COUNTIES IN ILLINOIS. .DAY ONE...THIS EVENING AND OVERNIGHT... THERE IS A SLIGHT RISK OF SEVERE WEATHER LATE TONIGHT ACROSS PARTS OF SOUTHEAST ILLINOIS. THUNDERSTORMS ARE EXPECTED OVERNIGHT ACROSS RICHLAND AND LAWRENCE COUNTIES. SOME OF THESE STORMS TONIGHT WILL BE CAPABLE OF PRODUCING WIND SPEEDS UP TO 60 MPH...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. THE GREATEST POTENTIAL FOR THUNDERSTORMS WILL BE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A SLIGHT RISK OF SEVERE WEATHER ON TUESDAY AFTERNOON AND EVENING. THE GREATEST THREAT WILL COME FROM HIGH WINDS AND POSSIBLY LARGE HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT: HTTP://WWW.CRH.NOAA.GOV/ILX. THIS ADDRESS IS ALL IN LOWER CASE. SMITH/BARKER
In the hours before
Local storm report, May 24, 10:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL 3 W PETERSBURG 40.01N 89.91W
05/24/2004 0.88 INCH MENARD IL EMERGENCY MNGR
REPORTED BY ESDA.
&&
KELLYLocal storm report, May 24, 11:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1108 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST TABLE GROVE 40.37N 90.42W
05/24/2004 60 MPH FULTON IL FIRE DEPT/RESCUE
60+ MPH WINDS...REPORTED BY TABLE GROVE FIRE DEPT.
&&
KELLYLocal storm report, May 24, 11:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE LINCOLN IL
1109 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 2 N TABLE GROVE 40.39N 90.42W
05/24/2004 60 MPH FULTON IL FIRE DEPT/RESCUE
60+ MPH WINDS...REPORTED BY TABLE GROVE FIRE DEPT.
&&
CORRECTED LOCATION
KELLYLocal storm report, May 24, 11:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG FREDERICK 40.07N 90.43W
05/24/2004 SCHUYLER IL LAW ENFORCEMENT
TREE DOWN...UNKNOWN SIZE. REPORT FROM SCHUYLER COUNTY
SHERIFF
1049 PM FLASH FLOOD RUSHVILLE 40.12N 90.57W
05/24/2004 SCHUYLER IL LAW ENFORCEMENT
WATER OVER US ROUTE 67 NORTH OF RUSHVILLE. REPORTED BY
SCHUYLER COUNTY SHERIFF.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 10:22 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 53 min |
| May 24, 10:31 PM CDT | Tornado Warning | ILX | Fulton | 59 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 54 min |
| May 24, 10:48 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 24, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Menard | 53 min |
| May 24, 11:02 PM CDT | Tornado Warning | ILX | Mason | 58 min |
| May 24, 11:18 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 42 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 60 min |
| May 24, 11:32 PM CDT | Tornado Warning | ILX | Logan | 58 min |
| May 24, 11:34 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 56 min |
| May 24, 11:37 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 53 min |
| May 24, 11:39 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard | 6 hr |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 66 min |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Menard | 46 min |
| May 24, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 59 min |
| May 24, 11:57 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 48 min |
| May 24, 11:58 PM CDT | Tornado Warning | ILX | Tazewell | 62 min |
| May 25, 12:04 AM CDT | Tornado Warning | ILX | Menard | 56 min |
| May 25, 12:19 AM CDT | Severe Thunderstorm Warning | ILX | Christian | 41 min |
| May 25, 12:20 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 55 min |
| May 25, 12:22 AM CDT | Flash Flood Warning | ILX | DeWitt | 6 hr |
| May 25, 12:28 AM CDT | Tornado Warning | ILX | Christian | 32 min |
| May 25, 12:30 AM CDT | Severe Thunderstorm Warning | ILX | Logan | 60 min |
| May 25, 12:31 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt | 59 min |
| May 25, 12:40 AM CDT | Tornado Warning | ILX | Macon | 65 min |
| May 25, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 41 min |
| May 25, 1:11 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 49 min |
| May 25, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 47 min |
| May 25, 1:19 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 56 min |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 65 min |
| May 25, 1:33 AM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 57 min |
| May 25, 1:39 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 66 min |
| May 25, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 62 min |
| May 25, 2:03 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 57 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper | 46 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.